# SDR A6WA2019053046640

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 43,390 hours, 41,964 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

4804 RT REV UNLCKEDE CAUTION MSG ILLUMINATED IN FLT. CW QRH MSG DID NOT CLEAR. DIVERTED TO DAY. REV ICON IN RT N1 IND. MSGS CLEARED ON ENGINE SHUTDOWN. RT TR APPEARS TO BE STOWED.
